# SDR NSVA20070220

- Difficulty date: September 3, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 36,612 hours, 31,932 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD LIGHTS ON IN FLIGHT.  MAIN AND EMERGENCY ACCUM LOW, EMERGENCY LANDING DECLARED.  INSPECTED FOR EXTERNAL LEAKS.  NONE NOTED.  FOUND MAIN SYSTEM OVERSERVICED, AND AUX SYSTEM REQUIRED SERVICING.  RESERVICED, PERFORMED HYD SYSTEM CHECK, NO FAULTS FOUND.
